# SDR QXEA2012070500598

- Difficulty date: July 5, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,923 hours, 27,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD SEAT TRACK NR 10 HAS AREAS OF CORROSION BETWEEN STA X-39.000 AND X10.500.  REMOVED CORROSION IAW RD 8/4-53-884.  FOUND TO BE OUT OF LIMITS.  REMOVED SEAT TRACK IAW SRM 51-40-15-20-01 AND 51-42-05-02-01.  MATCH DRILLED AND INSTALLED NEW TRACK IAW SRM 51-40-07-02-01 AND 51-42-05-02-01.
